# SDR CX7A194J0427

- Difficulty date: May 23, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 28,885 hours, 33,208 cycles
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: 90157
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, HAD LAV SMOKE INDICATION, ABORTED TAKEOFF, RAN CHECKLIST, REMAINED ILLUMINATED.
